Revista Integración, temas de matemáticas.
Vol. 28 Núm. 1 (2010): Revista Integración, temas de matemáticas
Artículo Original

Algunos modelos de población no local con difusión no-lineal

Francisco Julio Corrêa
Universidade Federal de Campina Grande
Manuel Delgado
Universidad de Sevilla
Antonio Suárez
Universidad de Sevilla

Publicado 2010-06-09

Palabras clave

  • Dinámica de poblaciones,
  • términos no locales,
  • difusión nolineal

Cómo citar

Corrêa, F. J., Delgado, M., & Suárez, A. (2010). Algunos modelos de población no local con difusión no-lineal. Revista integración, Temas De matemáticas, 28(1), 37–49. Recuperado a partir de https://revistas.uis.edu.co/index.php/revistaintegracion/article/view/2058

Resumen

En este artículo presentamos algunos resultados teóricos relativosa una ecuación elíptica no local con la difusión no lineal que surge de ladinámica de poblaciones.

Descargas

Los datos de descargas todavía no están disponibles.

Referencias

[1] Amann H., Fixed point equations and nonlinear eigenvalue problems in ordered Banach spaces, SIAM Review, 18 (1976), 620-709.

[2] Ambrosetti A., Brezis H., and G. Cerami, Combined effects of concave and convex nonlinearities in some elliptic problems, J. Funct. Anal., 122 (1994), 519-543.

[3] Alama S., Semilinear elliptic equations with sublinear indefinite nonlinearities, Adv. in Differential Equations, 4 (1999), 813-842.

[4] Allegretto W., and Barabanova A., Positivity of solutions of elliptic equations with nonlocal terms, Proc. Roy. Soc. Edinburgh Sect. A, 126 (1996), 643–663.

[5] Allegretto W., and Barabanova A., Existence of positive solutions of semilinear elliptic equations with nonlocal terms, Funkcial. Ekvac., 40 (1997), 395–409.

[6] Arcoya D., Carmona J., and Pellacci B., Bifurcation for some quasi-linear operators, Proc. Roy. Soc. Edinburgh Sect. A, 131 (2001), 733–765.

[7] Bouguima S.M., Kada M., and Montero J.A., Bifurcation of positive solutions for a population dynamics model with nonlocal terms, preprint.

[8] Corrêa F.J.S.A., Delgado M., and Suárez A., Some non-local models with non-linear diffusion, to appear in Mathematical and Computer Modelling.

[9] Corrêa F.J.S.A., Delgado M., and Suárez A., Some non-local heterogeneous problems with non-linear diffusion, Advances in Differential Equations, 16 (2011), 622-641.

[10] Corrêa F.J.S.A., Delgado M., and Suárez A., A variational approach to a nonlocal elliptic problem with sign-changing nonlinearity, Advanced Nonlinear Studies, 11 (2011), 361-375.

[11] Davidson F.A., and Dodds N., Existence of positive solutions due to non-local interactions in a class of nonlinear boundary value problems, Methods Appl. Anal., 14 (2007), 15–27.

[12] Delgado M., and Suárez A., On the existence of dead cores for degenerate LotkaVolterra models, Proc. Roy. Soc. Edinburgh Sect. A, 130 (2000), 743-766.

[13] Delgado M., and Suárez A., On the structure of the positive solutions of the logistic equation with nonlinear diffusion, J. Math. Anal. Appl., 268 (2002), 200–216.

[14] Delgado M., and Suárez A., Nonnegative solutions for the degenerate logistic indefinite sublinear equation, Nonlinear Analysis, 52 (2003), 127-141.

[15] Delgado M., and Suárez A., Positive solutions for the degenerate logistic indefinite superlinear problem: the slow diffusion case, Houston Journal of Mathematics, 29 (2003), 801-823.

[16] Freitas P., Bifurcation and stability of stationary solutions of nonlocal scalar reaction-diffusion equations, J. Dynam. Differential Equations, 6 (1994), 613–629.

[17] Freitas P., A nonlocal Sturm-Liouville eigenvalue problem, Proc. Roy. Soc. Edinburgh Sect. A, 124 (1994), 169–188.

[18] Freitas P., Nonlocal reaction-diffusion equations, Differential equations with applicationsto biology (Halifax, NS, 1997), 187–204, Fields Inst. Commun., 21, Amer. Math. Soc., Providence, RI, 1999.

[19] Freitas P., and Sweers G., Positivity results for a nonlocal elliptic equation, Proc. Roy. Soc. Edinburgh Sect. A, 128 (1998), 697–715.

[20] Freitas P., and Vishnevskii M.P., Stability of stationary solutions of nonlocal reaction-diffusion equations in m-dimensional space, Differential Integral Equations, 13 (2000), 265–288.

[21] Furter J., and Grinfeld M., Local vs. nonlocal interactions in population dynamics, J. Math. Biol., 27 (1989), 65–80.

[22] Gurtin M.E., and MacCamy R.C., On the diffusion of biological populations, Math. Biosci., 33 (1977), 35-49.

[23] Hernández J., Mancebo F., and Vega de Prada J.M., On the linearization of some singular nonlinear elliptic problems and applications, Ann. Inst. H. Poincare Anal.Non-Lineaire, 19 (2002), 777-813.

[24] López-Gómez J., On the structure and stability of the set of solutions of a nonlocal problem modeling Ohmic heating, J. Dynam. Differential Equations, 10 (1998), 537–566.

[25] Namba T., Density-dependent dispersal and spatial distribution of a population, J. Theor. Biol., 86 (1980), 351-363.

[26] Pozio M.A., and Tesei A., Support properties of solutions for a class of degenerate parabolic problems, Commun. Partial Differential Eqns., 12 (1987), 47-75.

[27] Rabinowitz P., Some global results for nonlinear eigenvalue problems, J. Funct. Anal., 7 (1971), 487-513.